# SDR DALA1312536708

- Difficulty date: April 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 43,688 hours, 16,223 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103058
- Condition: Damaged
- Location: Bs 1520 S23-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1520 S23-26R FOUND MULTIPLE TOOLING MARKS IN THE FRAME AND SPLICE.  REPAIRED IAW ERA 513688-14, REV ORIG.
